# SDR DALA2015042702946

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 107,344 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HALF OF SEAT MOUNTED AISLE EMERGENCY LIGHT IN U/D INOPERATIVE. REPLACED POWER SUPPLY AT ROW 73 LT OVHD. REF AMM 33-50.
